Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Alexander's and Markov's theorems in dimension four

Author: Seiichi Kamada
Journal: Bull. Amer. Math. Soc. 31 (1994), 64-67
MSC: Primary 57Q45; Secondary 57M25
MathSciNet review: 1254074
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Alexander's and Markov's theorems state that any link type in $ {R^3}$ is represented by a closed braid and that such representations are related by some elementary operations called Markov moves. We generalize the notion of a braid to that in 4-dimensional space and establish an analogue of these theorems.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC: 57Q45, 57M25

Retrieve articles in all journals with MSC: 57Q45, 57M25

Additional Information

Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society